# SDR C8GA20090015

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT SHEAR TIE AT BS 1130 STR 30 HAS CORROSION.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGED SHEAR TIE WAS REMOVED AND FABRICATED NEW,  HEAT TREATED TO T6.  INSTALLED NEW REPAIR PARTS IAW SRM 51-30-2,53-10-4.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
